# SDR AWXA0000658

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421221
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 5 SLAT AT I/B AUX TRACK CUTOUT, OUTER SKIN HAS CRACKS MIGRATING FROM FASTENER HOLES.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 57-43-01.
